On approximation theorems for uniform spaces

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)177-186
Number of pages10
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume22
Issue number1-2
DOIs
Publication statusPublished - Mar 1971

Fingerprint

Uniform Space
Approximation Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On approximation theorems for uniform spaces. / Császár, A.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 22, No. 1-2, 03.1971, p. 177-186.

Research output: Contribution to journalArticle

@article{4bb18b3a71344f8a9549a8a8f1738692,
title = "On approximation theorems for uniform spaces",
author = "A. Cs{\'a}sz{\'a}r",
year = "1971",
month = "3",
doi = "10.1007/BF01896006",
language = "English",
volume = "22",
pages = "177--186",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On approximation theorems for uniform spaces

AU - Császár, A.

PY - 1971/3

Y1 - 1971/3

UR - http://www.scopus.com/inward/record.url?scp=0010188002&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010188002&partnerID=8YFLogxK

U2 - 10.1007/BF01896006

DO - 10.1007/BF01896006

M3 - Article

VL - 22

SP - 177

EP - 186

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -